Segui
Blake Barker
Titolo
Citata da
Citata da
Anno
Nonlinear modulational stability of periodic traveling-wave solutions of the generalized Kuramoto–Sivashinsky equation
B Barker, MA Johnson, P Noble, LM Rodrigues, K Zumbrun
Physica D: Nonlinear Phenomena 258, 11-46, 2013
602013
Stability of viscous shocks in isentropic gas dynamics
B Barker, J Humpherys, K Rudd, K Zumbrun
Communications in mathematical physics 281 (1), 231-249, 2008
502008
Numerical proof of stability of roll waves in the small-amplitude limit for inclined thin film flow
B Barker
Journal of Differential Equations 257 (8), 2950-2983, 2014
312014
One-dimensional stability of parallel shock layers in isentropic magnetohydrodynamics
B Barker, J Humpherys, K Zumbrun
Journal of Differential Equations 249 (9), 2175-2213, 2010
302010
STABLAB: A MATLAB-based numerical library for Evans function computation
B Barker, J Humpherys, K Zumbrun
See http://www. impact. byu. edu/stablab, 2009
282009
Stability of periodic Kuramoto–Sivashinsky waves
B Barker, MA Johnson, P Noble, LM Rodrigues, K Zumbrun
Applied Mathematics Letters 25 (5), 824-829, 2012
242012
Existence and stability of steady states of a reaction convection diffusion equation modeling microtubule formation
S Yarahmadian, B Barker, K Zumbrun, SL Shaw
Journal of mathematical biology 63 (3), 459-492, 2011
212011
Metastability of solitary roll wave solutions of the St. Venant equations with viscosity
B Barker, MA Johnson, LM Rodrigues, K Zumbrun
Physica D: Nonlinear Phenomena 240 (16), 1289-1310, 2011
212011
Existence and stability of viscoelastic shock profiles
B Barker, M Lewicka, K Zumbrun
Archive for rational mechanics and analysis 200 (2), 491-532, 2011
212011
Stability of viscous St. Venant roll waves: from onset to infinite Froude number limit
B Barker, MA Johnson, P Noble, LM Rodrigues, K Zumbrun
Journal of Nonlinear Science 27 (1), 285-342, 2017
202017
Whitham averaged equations and modulational stability of periodic traveling waves of a hyperbolic-parabolic balance law
B Barker, MA Johnson, P Noble, LM Rodrigues, K Zumbrun
Journées équations aux dérivées partielles, 1-24, 2010
192010
Existence and stability of viscous shock profiles for 2-D isentropic MHD with infinite electrical resistivity
B Barker, O Lafitte, K Zumbrun
Acta Mathematica Scientia 30 (2), 447-498, 2010
182010
Convex entropy, Hopf bifurcation, and viscous and inviscid shock stability
B Barker, H Freistühler, K Zumbrun
Archive for Rational Mechanics and Analysis 217 (1), 309-372, 2015
172015
Viscous hyperstabilization of detonation waves in one space dimension
B Barker, J Humpherys, G Lyng, K Zumbrun
SIAM Journal on Applied Mathematics 75 (3), 885-906, 2015
162015
Numerical proof of stability of viscous shock profiles
B Barker, K Zumbrun
Mathematical Models and Methods in Applied Sciences 26 (13), 2451-2469, 2016
122016
Evans function computation for the stability of travelling waves
B Barker, J Humpherys, G Lyng, J Lytle
Philosophical Transactions of the Royal Society A: Mathematical, Physical …, 2018
112018
Computing Evans functions numerically via boundary-value problems
B Barker, R Nguyen, B Sandstede, N Ventura, C Wahl
Physica D: Nonlinear Phenomena 367, 1-10, 2018
102018
A numerical investigation of stability of ZND detonations for Majda’s model
B Barker, K Zumbrun
preprint, 2010
82010
Evans function computation
BH Barker
Brigham Young University, 2009
82009
Stability of isentropic Navier–Stokes shocks
B Barker, J Humpherys, O Lafitte, K Rudd, K Zumbrun
Applied mathematics letters 21 (7), 742-747, 2008
72008
Il sistema al momento non può eseguire l'operazione. Riprova più tardi.
Articoli 1–20